A 47-year-old member asked:
Disclaimer

i have mild high blood pressure and take a new med called losartin 50 mgs. what could cause the creatine to be elevated then?

1 doctor answer
Dr. Sergio Schabelman
47 years experience Cardiology
Good medicine: Losartan is in a class of medications called arbs (for angiotensin receptor blocker) and although they may increase creatinine some, they protect the kidneys, particularly from hbp and diabetes. However, when creatinine rises too much, it will have to be stopped. The one to define how much is too much is your physician. Be sure to ask him/her.
Answered on Sep 16, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old male asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
PKD?: Do you have a family history of pkd? If you think you have pkd, ask your physician to order a renal ultrasound (u). If you have it, it will show up on ... Read More
A 37-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Kidney: When the kidneys are not functioning normally, the creatinine and BUN levels rise in the blood. They also can slowly rise a bit with aging. They are a ... Read More
1
1 comment
A 36-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
It should not: have any significant interaction or adverse reaction. Monitor your blood pressure to assure you are effectively treated as your muscle mass varies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month